# SDR C8GA20090052

- Difficulty date: February 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Plenum
- Condition: Corroded
- Location: Left
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE LT RAM AIR PLENUM LOWER WING SKIN CORRODED AT PREVIOUS REPAIR.  REMOVED FASTENERS, CLEANED CORROSION, PERFORMED NDT INSPECTIONS AND REWORKED FASTENER HOLES.  FABRICATED DOUBLER, TRIPLER, QUADRUPLER AND FILLER.  INSTALLED REPAIR IAW COTNEY AEROSPACE EA EAAG90-1.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
